# SDR UPS99230939

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 635-675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, UPON REMOVAL OF SEAT TRACK AT RBL 65 FOUND SHEAR WEB AT MID GALLEY DOOR CRACKED AND DAMAGED BS 635 TO BS 675.  REMOVED DAMAGED AREA AND CORRODED STIFFENER BRACKET, FABRICATED REPAIR PARTS AND INSTALLED PER 727 SRM 51-30-5, 51-30-2, 51-40-2.
